Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
49 Publications
1997 | Journal Article | LibreCat-ID: 40205
Rösler M, Voit M. An Uncertainty Principle for Ultraspherical Expansions. Journal of Mathematical Analysis and Applications. 1997;209(2):624-634. doi:10.1006/jmaa.1997.5386
LibreCat
| DOI
1995 | Conference Paper | LibreCat-ID: 40655
Rösler M. Bessel-type signed hypergroups on R. In: Probability Measures on Groups and Related Structures XI (Oberwolfach 1994). World Scientific; 1995:292-304.
LibreCat
1995 | Conference Paper | LibreCat-ID: 40209
Rösler M. Convolution algebras which are not necessarily positivity-preserving. In: Applications of Hypergroups and Related Measure Algebras. Vol 183. Contemporary Mathematics. American Mathematical Society; 1995:299–318. doi:10.1090/conm/183/02068
LibreCat
| DOI
1995 | Journal Article | LibreCat-ID: 40207
Rösler M. Trigonometric convolution structures on Z derived from Jacobi polynomials. Journal of Computational and Applied Mathematics. 1995;65(1-3):357-368. doi:10.1016/0377-0427(95)00122-0
LibreCat
| DOI
1995 | Journal Article | LibreCat-ID: 40208
Rösler M. On the dual of a commutative signed hypergroup. Manuscripta Mathematica. 1995;88(1):147-163. doi:10.1007/bf02567812
LibreCat
| DOI
1993 | Journal Article | LibreCat-ID: 40216
Lasser R, Rösler M. A note on property (T) of orthogonal polynomials. Archiv der Mathematik. 1993;60(5):459-463. doi:10.1007/bf01202312
LibreCat
| DOI
1992 | Dissertation | LibreCat-ID: 54832
Rösler M. Durch orthogonale trigonometrische Systeme auf dem Einheitskreis induzierte Faltunsstrukturen auf Z.; 1992.
LibreCat
1991 | Conference Paper | LibreCat-ID: 40656
Rösler M. On optimal linear mean estimators for weakly stationary stochastic processes. In: Orthogonal Polynomials and Their Applications (Erice, 1990). IMACS Ann. Comput. Appl. Math., 9,; 1991:373–378.
LibreCat
1991 | Journal Article | LibreCat-ID: 40218
Lasser R, Rösler M. Linear mean estimation of weakly stationary stochastic processes under the aspects of optimality and asymptotic optimality. Stochastic Processes and their Applications. 1991;38(2):279-293. doi:10.1016/0304-4149(91)90095-t
LibreCat
| DOI